How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Zaheer Your Own Question
Dr. Zaheer
Dr. Zaheer, Doctor
Category: Homeopathy
Satisfied Customers: 4567
Experience:  Homeopathic doctor of medicine with 18 years of clinical practice,3 times gold medalist.
Type Your Homeopathy Question Here...
Dr. Zaheer is online now
A new question is answered every 9 seconds

What are some causes of hoarseness? I can no longer get my

Customer Question

What are some causes of hoarseness? I can no longer get my voice to go as deep as it normally does. It's been this way for probably a year. I had an upper endoscopy which yielded no abnormal results. I have GERD, which the ENT doctor I saw suggested was the cause. However, I have been taking Omeprazole (40 mg twice a day) and Ranitidine for several months now and the situation has not resolved. What might I be dealing with? What can I try to do to resolve this?
Submitted: 5 months ago.
Category: Homeopathy
Expert:  khagihara replied 5 months ago.
How tall are you? How much do you weigh? Any weight change? Does anything make it better or worse? Any other symptoms? Is it getting worse? Any other medical problems? Any surgeries? Any other medications including over-the-counter pills and herbs? Any family medical history?
Customer: replied 5 months ago.
5'10. 135 lbs. No weight change. Nothing makes it better or worse. No other symptoms. It doesn't seem to be getting worse.No other medical problems that I can think of that weren't mentioned above. Surgery on my septum several years ago.No medications, no OTC pills, no herbs, no supplements. No remarkable family medical history.
Expert:  khagihara replied 5 months ago.
Are you aware of anything which might have triggered it?

Related Homeopathy Questions